American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13D40) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] C-Y. Jean Chan and Kazuhiko Kurano. The cone spanned by maximal Cohen-Macaulay modules and an application. Trans. Amer. Math. Soc. 368 (2016) 939-964.
Abstract, references, and article information   
View Article: PDF

[2] Rebecca Lynn. A degree formula for equivariant cohomology. Trans. Amer. Math. Soc. 366 (2014) 309-339.
Abstract, references, and article information   
View Article: PDF

[3] Satoshi Murai. Free resolutions of lex-ideals over a Koszul toric ring. Trans. Amer. Math. Soc. 363 (2011) 857-885. MR 2728587.
Abstract, references, and article information   
View Article: PDF

[4] Juan C. Migliore, Rosa M. Miró-Roig and Uwe Nagel. Monomial ideals, almost complete intersections and the Weak Lefschetz property. Trans. Amer. Math. Soc. 363 (2011) 229-257. MR 2719680.
Abstract, references, and article information   
View Article: PDF

[5] Alberto Corso and Uwe Nagel. Monomial and toric ideals associated to Ferrers graphs. Trans. Amer. Math. Soc. 361 (2009) 1371-1395. MR 2457403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Lê Tuân Hoa. Finiteness of Hilbert functions and bounds for Castelnuovo-Mumford regularity of initial ideals. Trans. Amer. Math. Soc. 360 (2008) 4519-4540. MR 2403695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ngo Viet Trung and Jugal Verma. Mixed multiplicities of ideals versus mixed volumes of polytopes. Trans. Amer. Math. Soc. 359 (2007) 4711-4727. MR 2320648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Uwe Nagel and Tim Römer. Extended degree functions and monomial modules. Trans. Amer. Math. Soc. 358 (2006) 3571-3589. MR 2218989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Uwe Nagel. Comparing Castelnuovo-Mumford regularity and extended degree: The borderline cases. Trans. Amer. Math. Soc. 357 (2005) 3585-3603. MR 2146640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] J. Migliore and R. M. Miró-Roig. On the minimal free resolution of $n+1$ general forms. Trans. Amer. Math. Soc. 355 (2003) 1-36. MR 1928075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Karen A. Chandler. A brief proof of a maximal rank theorem for generic double points in projective space. Trans. Amer. Math. Soc. 353 (2001) 1907-1920. MR 1813598.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Annetta Aramova, Luchezar L. Avramov and Jürgen Herzog. Resolutions of monomial ideals and cohomology over exterior algebras. Trans. Amer. Math. Soc. 352 (2000) 579-594. MR 1603874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Juan Elias. On the depth of the tangent cone and the growth of the Hilbert function. Trans. Amer. Math. Soc. 351 (1999) 4027-4042. MR 1491860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Wolmer V. Vasconcelos. The homological degree of a module. Trans. Amer. Math. Soc. 350 (1998) 1167-1179. MR 1458335.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Anna Bigatti, Anthony V. Geramita and Juan C. Migliore. Geometric consequences of extremal behavior in a theorem of Macaulay . Trans. Amer. Math. Soc. 346 (1994) 203-235. MR 1272673.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Anthony V. Geramita, Martin Kreuzer and Lorenzo Robbiano. Cayley-Bacharach schemes and their canonical modules . Trans. Amer. Math. Soc. 339 (1993) 163-189. MR 1102886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Kishor Shah. Coefficient ideals . Trans. Amer. Math. Soc. 327 (1991) 373-384. MR 1013338.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia